The averaging integral operator between weighted Lebesgue spaces and reverse Hölder inequalities

Opic Bohumír



Název
The averaging integral operator between weighted Lebesgue spaces and reverse Hölder inequalities
Autor
lupa Opic Bohumír MU-W - Matematický ústav AV ČR, v. v. i.
Zdroj.dok.
lupa Complex Variables and Elliptic Equations. An International Journal. Roč. 55, 8-10 (2010), s. 965-972
Vyd.údaje
8 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
GB
Klíč.slova
averaging integral operator * weighted Lebesque spaces * weights * Hardy-type inequalities * reverse Höldet inequalities
URL
http://www.tandfonline.com/doi/full/10.1080/17476930903276027
Databáze
zj - Článek v odborném časopise
URL
http://www.tandfonline.com/doi/full/10.1080/17476930903276027
Trvalý link
http://hdl.handle.net/11104/0185455